Thursday, September 15, 2011

Hungry Hippo

Things are on the upswing. I am so hungry. Starving. Hungry enough to eat the house and then the neighbor. I would think it's a steroid side effect, except I didn't take any.

Still a little tired. The asthma is freaking out about the drop in temperature this week, which is not helping.

For a while, I dithered over whether it was smart not to take steroids. Well, I'm alive so...thumbs up?

Would I have recovered faster with steroids? Or would I have been ensnared in their 'make one thing better while making a thousand other things worse' net? I don't know.

Steroids are passive-aggressive. They help you with one hand, stab you in the back with the other. Death by a thousand cuts.

I expect to be back to normal next week. This week I'm back to doing everything, but still have to lay down in the afternoon. Just to keep things interesting one of my many job hats came up and sucker punched me.

Like going from 0 to 100mph when you're already out of gas.

No comments:

Post a Comment

Thanks for your comment. I read all comments and do my best to respond to questions, usually in a new post.

If you have adrenal issues and want to connect with other patients the following message boards are wonderful resources:

http://www.mdjunction.com/forums/adrenal-insufficiency-discussions/general-support

http://www.addisonssupport.com/